# SDR VNAA202102209996

- Difficulty date: February 20, 2021
- Submitted: February 20, 2021
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 42,660 hours, 32,837 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670332291
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE 21R @ FS 477.  REMOVED AND REPLACED FACTORY STRINGER SPLICE.
